# SDR HEEA0014100

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22751
- Make and model: Bell 206B-3
- Aircraft serial: 3627
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting Assy
- Part number: 206030104001
- Condition: Worn
- Location: Crosstube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING ASSY WORN AND GOUGED. SCRAPPED FITTINGS AND REPLACED WITH SERVICEABLE FITTINGS.
